# SDR SWAA2021062415100

- Difficulty date: September 2, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 40,149 hours, 24,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT / REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; BHC 5975.
